# SDR DALA100029885

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 71,303 hours, 66,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND DRILL STRIKES IN FWD CARGO FRAME BETWEEN BS 598 L24R-L27R. REPAIRED IAW EA 98-153382.
